Psoriasis is a chronic, inflammatory, multisystemic disease whose onset is triggered by genetic and environmental factors. Psoriasis has been associated with a wide range of comorbid conditions, namely metabolic syndrome, psoriatic arthritis, cardiovascular disease, psychiatric disorders, malignancy, as well as inflammatory bowel disease. Nowadays, patients affected by chronic plaque psoriasis may benefit from safe and efficient novel therapeutic options. Nevertheless, for patients affected by both psoriasis and inflammatory bowel disease, there is a strong recommendation to avoid biologic therapy with interleukin 17 inhibitors since they may trigger an exacerbation of the gastrointestinal symptoms. Moreover, inflammatory bowel disease in psoriasis patients under biologic therapy with interleukin 17 inhibitors has been reported. In this paper we present the case of a 33-year-old Male patient with a longstanding history of chronic plaque psoriasis under interleukin 17 inhibitors, previously treated with methotrexate. Throughout the period under immunosuppressive therapy with methotrexate, the patient mentioned mild gastrointestinal symptoms, who persisted after switching to biologic therapy. The patient correlated these symptoms with poor dietary habits. Nevertheless, the patient was referred to the Gastroenterology Department for further investigations. The correlation between the levels of the fecal calprotectin, the endoscopic and histopathologic examination of the biopsies from the terminal ileum led to the diagnosis of Crohn’s-like ileitis possibly in the context of biologic therapy with an interleukin 17 inhibitor. The therapeutic approach consisted in cessation of biologic therapy with secukinumab and corticosteroid therapy, with proper control of the inflammatory bowel disease. The management of chronic plaque psoriasis consisted in initiating the patient on risankizumab, an interleukin 23 inhibitor.